Dear Stephen,
I have been on the protocol for almost 3 months now and it seems that the lyme has been under control for a few weeks now. I am taking full dose of knotweed, andrographis, smilax, cat’s claw, stephania, and teasel root. I have been on the maximum dose for 7 weeks now. Is there any report that one of these herbs or all together might cause tinnitus or exacerbate an existing issue? Thanks for letting me know what you think.


Stephen’s response:
Tinnitus is a common problem with lyme and some of the coinfections. I don’t know of a specific tinnitus side effect from the herbs but you might begin lowering the andrographis levels and see if it helps. I don’t usually recommend smilax any longer as I didn’t find it to be very effective in the long run.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS